# SDR HNAA2013051600282

- Difficulty date: May 16, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 39,910 hours, 59,496 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 196-607
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT AND RT OTBD SEAT TRACK AT BS 196 - 607.  BLENDED LT AND RT OTBD SEAT TRACK IAW RD8-53-8319 & RD8-53-3644.
